# SDR 2011FA0000394

- Difficulty date: June 20, 2011
- Submitted: June 23, 2011
- Operation: General aviation
- Aircraft: N680GR
- Make and model: Cessna 680CE
- Aircraft serial: 210
- Aircraft time: 517 hours, 358 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE PILOT PUSHED THE APPROACH KEY ON FMS  AND THE COURSE INDICATOR CHANGED FROM PINK TO GREEN. ON PASSING THE FAF AND WITHOUT PILOT INPUT, AT ABOUT 2,400 FT MSL, THE INBOUND COURSE CHANGED FROM THE INBOUND COURSE IN ILS 12R TO THE INBOUND COURSE OF THE ILS 17R COURSE AT LAST AIRPORT.  IMMEDIATELY, THE FLIGHT DIRECTOR INDICATED A TURN TO THE RT AND THE AUTO PILOT SYS TURNED THE AIRCRAFT TO THE RT. THE PILOTS WERE FORCED TO DISCONNECT THE AUTOPILOT.  PILOTS WERE ABLE TO CONTINUE THE APPROACH VISUALLY AND MANUALLY.
